Piecewise deterministic Markov processes and dynamic reliability

Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00356642
Contributor : Yves Ducq <>
Submitted on : Wednesday, January 28, 2009 - 10:24:02 AM
Last modification on : Thursday, January 11, 2018 - 6:22:11 AM

Identifiers

  • HAL Id : hal-00356642, version 1

Citation

Huilong Zhang, K. Gonzalez, François Dufour, Yves Dutuit. Piecewise deterministic Markov processes and dynamic reliability. Proceedings of the Institution of Mechanical Engineers, Part O: Journal of Risk and Reliability, SAGE Publications, 2008, 222 (04), pp.545-551. ⟨hal-00356642⟩

Share

Metrics

Record views

458